Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A differential equation theoretic interpretation of a geometric result of Hartogs

Author: Takahiro Kawai
Journal: Proc. Amer. Math. Soc. 98 (1986), 222-224
MSC: Primary 32D99
MathSciNet review: 854023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result of Hartogs on the location of singularities of holomorphic functions can be neatly proved by the theory of overdetermined systems of linear differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D99

Retrieve articles in all journals with MSC: 32D99

Additional Information

PII: S 0002-9939(1986)0854023-1
Keywords: Removable singularities, domain of holomorphy, system of linear differential equations, characteristic variety, characteristic
Article copyright: © Copyright 1986 American Mathematical Society